Advanced

The Dirichlet problem for maximal plurisubharmonic functions on analytic varieties in C^n

Wikström, Frank LU (2009) In International Journal of Mathematics 20(4). p.521-528
Abstract
Let Ω be a B-regular domain in ℂn and let V be a locally irreducible analytic variety in Ω. Given a continuous function , we prove that there is a unique maximal plurisubharmonic function u on V with boundary values given by ϕ and furthermore that u is continuous on .
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
analytic varieties, Maximal plurisubharmonic functions, Jensen measures
in
International Journal of Mathematics
volume
20
issue
4
pages
521 - 528
publisher
World Scientific
external identifiers
  • scopus:65249166483
ISSN
0129-167X
DOI
10.1142/S0129167X09005376
language
English
LU publication?
yes
id
b9f09510-b74a-417a-859d-2eb972a1ddd0 (old id 1314629)
date added to LUP
2009-05-06 13:53:40
date last changed
2017-01-13 13:33:43
@article{b9f09510-b74a-417a-859d-2eb972a1ddd0,
  abstract     = {Let Ω be a B-regular domain in ℂn and let V be a locally irreducible analytic variety in Ω. Given a continuous function , we prove that there is a unique maximal plurisubharmonic function u on V with boundary values given by ϕ and furthermore that u is continuous on .},
  author       = {Wikström, Frank},
  issn         = {0129-167X},
  keyword      = {analytic varieties,Maximal plurisubharmonic functions,Jensen measures},
  language     = {eng},
  number       = {4},
  pages        = {521--528},
  publisher    = {World Scientific},
  series       = {International Journal of Mathematics},
  title        = {The Dirichlet problem for maximal plurisubharmonic functions on analytic varieties in C^n},
  url          = {http://dx.doi.org/10.1142/S0129167X09005376},
  volume       = {20},
  year         = {2009},
}